Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A known problem of geometry and its cases of indetermination


Author: J. Hadamard
Journal: Bull. Amer. Math. Soc. 50 (1944), 520-528
DOI: https://doi.org/10.1090/S0002-9904-1944-08181-0
Errata, Volume 50: Bull. Amer. Math. Soc., Volume 51, Number 12 (1945), 1001--1001
MathSciNet review: 0010986
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1944-08181-0